# SDR A6WA202107127824

- Difficulty date: July 11, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 41,951 hours, 39,851 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL69102
- Condition: Faulted
- Location: Nlg
- Part time: 39,534 hours, 37,805 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF  RECVD GEAR DISAGREE & NLG DOOR WARN MESSAGE, C/W QRH MSG CLEARED WHEN GEAR SELECTED DOWN. AIRCRAFT DIVERTED,  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NLG ASSY IAW AWAC SUP 12-072. ALL OPS CHECK NORMAL.
